# SDR ANCF20210913016

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N745AV
- Make and model: Airbus A320-214
- Aircraft serial: 6746
- Aircraft time: 14,823 hours, 9,811 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042605101
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 14,823 hours, 9,811 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF VENT SKIN VALVE FAULT ON ECAM, THE PROCEDURE WAS COMPLETED. PRESSURIZATION DIDN´T WORK AND CAB PR EXCESS CAB ALT ON ECAM. COCKPIT OXYGEN MASKS WERE USED.  IN ACCORDANCE WITH AMM 35-12-41-100-802-A CLEANING OXYGEN MASKS WAS PERFORMED, AND PRESSURE OF BOTTLE IS SERVICEABLE. IN ACCORDANCE WITH AMM 21-26-53 PB 401 SKIN AIR OUTLET VALVE WAS REPLACED.  OPERATIONAL TEST SATISFACTORY WITH PRESSURIZATION.
